# SDR ASAA2016070217214

- Difficulty date: July 2, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 30,973 hours, 9,463 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATES ON "RECALL" ONLY NO RESET. ACFT GROUNDED. NR 2 CONTROLLER SHOWS TRIM VALVE FLT DECK FAULT.  FAULT CLEARED & BITE TEST GOOD IAW AMM 21-61-20.
